# SDR AOYA20110919001

- Difficulty date: September 10, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N72MM
- Make and model: Beech 200BEECH
- Aircraft serial: BB497
- Aircraft time: 8,526 hours, 9,766 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Fitting
- Condition: Loose
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING ROLLOUT AT KEPM AT APPROXIMATELY 40 KNOTS, THE PILOT CAME OUT OF BETA AND APPLIED THE BRAKES.  IMMEDIATELY UPON APPLYING THE BRAKES, THE RIGHT BRAKE WENT TO ITS LIMIT AND WAS NOT FUNCTIONING AT ALL.  AN SMC AVIATION MECHANIC WAS DISPATCHED TO THE AIRCRAFT AND THE BRAKE LINE FITTING IN THE RIGHT WHEEL WELL WAS FOUND LOOSE.  THE FITTING WAS TIGHTENED AND THE RIGHT BRAKE SYSTEM WAS RE-BLED AND THE OPERATIONAL CHECK WAS SATISFACTORY.  THE AIRCRAFT FLEW BACK TO KFRG WITHOUT INCIDENT.
